Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Three mapping theorems


Author: E. Michael
Journal: Proc. Amer. Math. Soc. 15 (1964), 410-415
MSC: Primary 46.25; Secondary 54.60
MathSciNet review: 0162129
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25, 54.60

Retrieve articles in all journals with MSC: 46.25, 54.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0162129-3
PII: S 0002-9939(1964)0162129-3
Article copyright: © Copyright 1964 American Mathematical Society